Dynamic behaviour of large helical gears

  1. Lookup NU author(s)
  2. John Haigh
  3. Professor Neville Fawcett
Author(s)Haigh J, Fawcett JN
Publication type Article
JournalProceedings of the Institution of Mechanical Engineers, Part K: Journal of Multi-body Dynamics
Year2001
Volume215
Issue3
Pages133-140
ISSN (print)1464-4193
ISSN (electronic)2041-3068
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherSage Publications
URLhttp://dx.doi.org/10.1243/1464419011544411
DOI10.1243/1464419011544411
Actions    Link to this publication